Apparently I have a re-occurence of the VM pain. I had hoped I was having mini-episodes that were sign of thrombosis which obliterated even more veins. But I realized yesterday, when I declined to go to the fireworks, that I really don't have any "good" days anymore. I prematurely announced my "RF cure" at Pain doctor's office. SoO now I will begin taper off 30mg daily oxycodone; withdrawal symptoms to be modulated with suboxone. Pain makes me miserable. I never took any more oxycodone than prescribed. I am going on train next wk to visit my grandson; my expectations of walking "somewhat briskly" were apparently not meant to be. I feel so sorry for my husband; being married to me is a burden. Not that he EVER has indicated anything but compassion. But a man deserves "marital relations" w/o casuation of vein swelling the next day! We are all adults, so I feel comfortable mentioning that. It is a part of life that is hugely compromised. As is exercise of any sort; stair-climbing; routine chores.
I'm sorry, Eileen -- that's no fun. I wonder if the summer's heat is making it worse. Are you making another appointment with Rosen?
I certainly HOPE your drs. can find relief for you and that you can find healthy ways of coping.
Chronic pain is miserable & changes our lives & the lives of our loved ones.
Perhaps on your upcoming train ride you can take along a lightweight manual wheelchair, or transport chair to ease the experience??
You may be interested in the following sub-groups for additional support @
I am so sorry you are having pain,Eileen.I take aspirin and try to grit through.That's all I can do for now, Good luck,Dear.I'll have you in my prayers.
Hi Happy Me and eileeen,
As FYI, 'typically,' aspirin, ibuprofen or any meds/supplements that have tendencies to thin the blood, are meds AVM or vascular malformation pts usually avoid, unless ok'd by their drs. :)
Here are discussion's re: this topic @